RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 6(426), Pages 213–236 (Mi umn9676)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical Events

Viktor Solomonovich Ryaben'kii and his school (on his 90th birthday)

S. K. Godunov, V. T. Zhukov, M. I. Lazarev, I. L. Sofronov, V. I. Turchaninov, A. S. Kholodov, S. V. Tsynkov, B. N. Chetverushkin, Ye. Yu. Epshteyn


DOI: https://doi.org/10.4213/rm9676

Full text: PDF file (605 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:6, 1183–1210

Bibliographic databases:

MSC: 01A70

Citation: S. K. Godunov, V. T. Zhukov, M. I. Lazarev, I. L. Sofronov, V. I. Turchaninov, A. S. Kholodov, S. V. Tsynkov, B. N. Chetverushkin, Ye. Yu. Epshteyn, “Viktor Solomonovich Ryaben'kii and his school (on his 90th birthday)”, Uspekhi Mat. Nauk, 70:6(426) (2015), 213–236; Russian Math. Surveys, 70:6 (2015), 1183–1210

Citation in format AMSBIB
\Bibitem{GodZhuLaz15}
\by S.~K.~Godunov, V.~T.~Zhukov, M.~I.~Lazarev, I.~L.~Sofronov, V.~I.~Turchaninov, A.~S.~Kholodov, S.~V.~Tsynkov, B.~N.~Chetverushkin, Ye.~Yu.~Epshteyn
\paper Viktor Solomonovich Ryaben'kii and his school (on his 90th birthday)
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 6(426)
\pages 213--236
\mathnet{http://mi.mathnet.ru/umn9676}
\crossref{https://doi.org/10.4213/rm9676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462723}
\zmath{https://zbmath.org/?q=an:06608789}
\elib{https://elibrary.ru/item.asp?id=25707788}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 6
\pages 1183--1210
\crossref{https://doi.org/10.1070/RM2015v070n06ABEH004981}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000372362900010}


Linking options:
  • http://mi.mathnet.ru/eng/umn9676
  • https://doi.org/10.4213/rm9676
  • http://mi.mathnet.ru/eng/umn/v70/i6/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Albright J., Epshteyn Y., Xia Q., “High-Order Accurate Methods Based on Difference Potentials For 2D Parabolic Interface Models”, Commun. Math. Sci., 15:4 (2017), 985–1019  crossref  mathscinet  zmath  isi
    2. Ludvigsson G., Steffen K.R., Sticko S., Wang S., Xia Q., Epshteyn Y., Kreiss G., “High-Order Numerical Methods For 2D Parabolic Problems in Single and Composite Domains”, J. Sci. Comput., 76:2 (2018), 812–847  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:722
    Full text:90
    References:68
    First page:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020